# SDR HNAA2020052310153

- Difficulty date: May 21, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 44,231 hours, 40,618 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL EICAS MESSAGE DISPLAYED ON TAKE OFF. CW FIM 27-63-00-810-802A STEPS 1-9, DETERMINED TO BE TRANSITORY.   R & R SCU IAW 27-63-02 AND 27-63-01 FOR POSITIVE MAIN ACTION .  OPS CHECK GOOD.  OK FOR SERVICE.
